Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 127, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 2, 2016, 2:55 PM MDT for Kiowa County, Colorado. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2016, 2:55 PM MDT (20:55 UTC)
- Expired
- Jul 2, 2016, 3:45 PM MDT
- In force
- 50 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Kiowa County, CO
The radar
The Goodland radar (KGLD), 110 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 44 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1249 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
448
WUUS55 KPUB 022055
SVRPUB
COC061-022145-
/O.NEW.KPUB.SV.W.0127.160702T2055Z-160702T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
255 PM MDT SAT JUL 2 2016
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN KIOWA COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 345 PM MDT
* AT 255 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SHERIDAN
LAKE...OR 22 MILES SOUTH OF CHEYENNE WELLS...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SHERIDAN LAKE AND TOWNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3845 10240 3856 10235 3858 10204 3833 10205
TIME...MOT...LOC 2055Z 277DEG 13KT 3849 10232
HAIL...1.25IN
WIND...60MPH
$$
HODANISH4 follow-up statements
859
WWUS55 KPUB 022107
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
307 PM MDT SAT JUL 2 2016
COC061-022145-
/O.CON.KPUB.SV.W.0127.000000T0000Z-160702T2145Z/
KIOWA CO-
307 PM MDT SAT JUL 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR EAST CENTRAL KIOWA COUNTY...
AT 307 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SHERIDAN
LAKE... OR 23 MILES SOUTH OF CHEYENNE WELLS...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SHERIDAN LAKE AND TOWNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3842 10231 3854 10230 3858 10204 3833 10205
TIME...MOT...LOC 2107Z 277DEG 13KT 3848 10226
HAIL...1.25IN
WIND...60MPH
$$
HODANISH716
WWUS55 KPUB 022123
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
323 PM MDT SAT JUL 2 2016
COC061-022145-
/O.CON.KPUB.SV.W.0127.000000T0000Z-160702T2145Z/
KIOWA CO-
323 PM MDT SAT JUL 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR EAST CENTRAL KIOWA COUNTY...
AT 322 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TOWNER...OR 22
MILES WEST OF TRIBUNE...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
TOWNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3840 10223 3848 10220 3852 10204 3833 10205
TIME...MOT...LOC 2122Z 303DEG 21KT 3842 10216
HAIL...1.25IN
WIND...60MPH
$$
HODANISH487
WWUS55 KPUB 022132
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
332 PM MDT SAT JUL 2 2016
COC061-022145-
/O.CON.KPUB.SV.W.0127.000000T0000Z-160702T2145Z/
KIOWA CO-
332 PM MDT SAT JUL 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR EAST CENTRAL KIOWA COUNTY...
AT 331 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TOWNER...OR 20
MILES WEST OF TRIBUNE...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL KIOWA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3838 10217 3846 10217 3846 10204 3833 10205
TIME...MOT...LOC 2131Z 286DEG 13KT 3840 10212
HAIL...1.00IN
WIND...60MPH
$$
HODANISH047
WWUS55 KPUB 022138
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
338 PM MDT SAT JUL 2 2016
COC061-022147-
/O.EXP.KPUB.SV.W.0127.000000T0000Z-160702T2145Z/
KIOWA CO-
338 PM MDT SAT JUL 2 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KIOWA COUNTY WILL
EXPIRE AT 345 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3838 10217 3846 10217 3846 10204 3833 10205
TIME...MOT...LOC 2136Z 277DEG 13KT 3840 10212
$$
HODANISHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 11:30 AM MDT, 3 hours 25 minutes earlier.
Area forecast discussion, Jul 2, 11:30 AM MDT, 3 hours 25 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1130 AM MDT SAT JUL 2 2016 .SHORT TERM...(Today and tonight) Issued at 508 AM MDT Sat Jul 2 2016 Active meteorological pattern expected to continue into tonight over the forecast district with main issues once again being locally heavy rain(capable of producing localized flash flooding)...the potential for a few strong to possibly severe thunderstorms...areas of low clouds and fog and temperatures. CWA currently experiencing isolated shower activity...above seasonal early morning temperatures...areas of low clouds and basically light surface winds. Latest PV analysis...real/near time data, forecast model soundings, and computer simulations continue to indicate that abundant atmospheric moisture remains in place across the CWA into tonight with some projected drying developing primarily after midnight...as supported by recent WV imagery and projected precipitable water values. Also, in addition to the impressive available atmospheric moisture...upper disturbances(per PV analysis)are expected to move across the forecast district into tonight in combination with another northeasterly to northerly surface surge. The combination of these features will allow for continued chances of showers and thunderstorms into tonight. Once again, some of the stronger storms will be capable of producing heavy rainfall and localized flash flooding threats into tonight...including but not limited to area burn scars. In addition, the potential for strong to possibly severe thunderstorms also exists at times from later today into this evening as projected localized capes, LI's and deep layer shear values near and/or exceed 1300 J/KG, -5C and 30 knots at times respectively. As always, WFO Pueblo will monitor closely. Finally, generally near seasonal minimum temperatures and below seasonal early July maximum temperatures are projected over the majority of the forecast district during the next 24 hours along with continued generally low-grade gradient winds. .LONG TERM...(Sunday through Friday) Issued at 508 AM MDT Sat Jul 2 2016 An upr trof wl be exiting the state to the east early on Sun, with an upr ridge building then building ovr the area bringing drier air. There wl still be enough mstr ovr the area on Sun for afternoon and evening showers and tstms, mainly ovr and nr the hyr trrn. High temps should also be a little warmer, and should be just a little below average. On Mon a disturbance is expected to move acrs the area. Showers/tstms should develop by late morning or early afternoon ovr the higher terrain, with some isold storms then spreading to the sern plains in the late afternoon and evening hours. High temps should warm a little more for Mon. The disturbance is expected to exit the state to the east late Mon night and we could see some linger pcpn ovr the far sern plains as a result. Tue and Wed looks relatively dry with mainly just some isold showers/tstms over and nr the hyr trrn and maybe some isold storms ovr the plains on Wed. Temps should be a little above average. Thu an upr trof wl be moving acrs the nrn Rockies with west to southwest flow aloft ovr the forecast area and hints of a monsoon- like plume of mstr streaming into CO. Isold to scattered pcpn is expected ovr the mtn areas in the afternoon and evening, with maybe some isold storms ovr the sern plains in the late afternoon and evening. Temps wl still be above average. Fri and upr trof is forecast to move into the Great Basin in the GFS, while the ECMWF is a little slower with this feature. The GFS show little in the way of pcpn for the forecast area, but hints at some isold pops ovr the mtns. The ECMWF is more moist with a better chance of pcpn ovr much of the forecast area. For now wl go with isold pops mainly ovr and near the mtn areas. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1124 AM MDT Sat Jul 2 2016 KCOS and KPUB... A weak frontal system will move across the plains early this afternoon. Winds will shift to a general ne component and with speeds ranging from 6 to 14 knts. Scattered/numerous showers and TSRA will be in the region this afternoon and evening with locally heavy rains possible which will restrict vis/cigs at times. locally gusty variable winds will occur with the stronger storms. The overall best chance of storms will be in the 23-02 UTC time frame. KALS Scattered showers and storms will be possible as a moist airmass is in the San Luis Valley. Vis and Cigs may briefly be restricted as the showers/-tsra pass through. Drier air will move into the region tonight. && .PUB Watches/Warnings/Advisories... NONE. && SHORT TERM...77 LONG TERM...28 AVIATION...HODANISH
Hazardous weather outlook, Jul 2, 10:57 AM MDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1057 AM MDT SAT JUL 2 2016 COZ058>089-093>099-031700- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1057 AM MDT SAT JUL 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED OVER SOUTHERN COLORADO INTO TONIGHT. THE MAIN THREATS WITH THUNDERSTORMS INCLUDE LIGHTNING...LOCALLY HEAVY RAINFALL...SMALL HAIL AND WIND GUSTS AROUND 50 MPH AT TIMES. IN ADDITION...A FEW STORMS HAVE THE POTENTIAL OF BECOMING STRONG TO MARGINALLY SEVERE WITH WIND GUSTS IN EXCESS OF 60 MPH AND HAIL AROUND 1 INCH IN DIAMETER. ANOTHER CONCERN IS THAT LOCALLY HEAVY RAINFALL WILL BE CAPABLE OF PRODUCING FLASH FLOODING OVER URBAN AREAS...BURN SCARS...AND LOCATIONS WITH SATURATED SOIL CONDITIONS FROM THE RECENT HEAVY RAINS OF THE PREVIOUS FEW DAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE DAILY CHANCES FOR THUNDERSTORMS, WITH THE BEST CHANCES BEING OVER AND NEAR THE MOUNTAINS, WITH ONLY A FEW STORMS OVER THE SOUTHEAST PLAINS. THE MAIN THREATS FROM THUNDERSTORMS WILL BE LIGHTNING AND WIND GUSTS UP TO 50 MPH. HOWEVER, SOME OF THE STRONGER STORMS WILL ALSO BE CAPABLE OF PRODUCING SMALL HAIL AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS SOUTH CENTRAL AND SOUTHEASTERN COLORADO. HODANISH
In the hours before
Special weather statement, Jul 2, 2:22 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 222 PM MDT SAT JUL 2 2016 COZ094-099-022100- EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- 222 PM MDT SAT JUL 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS AND WEST CENTRAL BACA COUNTIES UNTIL 300 PM MDT... AT 222 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES EAST OF KIM...OR 35 MILES SOUTHWEST OF SPRINGFIELD...MOVING EAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PRITCHETT AND KIM. LAT...LON 3708 10336 3729 10345 3749 10285 3723 10262 TIME...MOT...LOC 2022Z 249DEG 14KT 3721 10321 HODANISH
Special weather statement, Jul 2, 2:47 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 247 PM MDT SAT JUL 2 2016 COZ096-022115- EASTERN KIOWA COUNTY CO- 247 PM MDT SAT JUL 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIOWA COUNTY UNTIL 315 PM MDT... AT 247 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SHERIDAN LAKE...OR 21 MILES SOUTH OF CHEYENNE WELLS...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SHERIDAN LAKE. LAT...LON 3846 10242 3857 10241 3858 10212 3839 10223 TIME...MOT...LOC 2047Z 277DEG 13KT 3851 10235 HODANISH
Special weather statement, Jul 2, 2:49 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 249 PM MDT SAT JUL 2 2016 COZ097-098-022130- LAMAR VICINITY/PROWERS COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO- 249 PM MDT SAT JUL 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PROWERS AND NORTHEASTERN BENT COUNTIES UNTIL 330 PM MDT... AT 249 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER MCCLAVE...OR 13 MILES WEST OF LAMAR...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAMAR...WILEY AND MCCLAVE. LAT...LON 3806 10293 3819 10284 3820 10250 3793 10255 TIME...MOT...LOC 2049Z 277DEG 13KT 3811 10286 HODANISH
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 6:06 PM MDT | Special Weather Statement | PUB | Prowers | 24 min |
| Jul 1, 6:18 PM MDT | Areal Flood Advisory | PUB | Baca, Bent, Prowers | 3 hr |
| Jul 1, 6:39 PM MDT | Special Weather Statement | PUB | Baca | 51 min |
| Jul 1, 8:07 PM MDT | Special Weather Statement | PUB | Prowers | 38 min |
| Jul 1, 8:22 PM MDT | Tornado Warning | PUB | Baca | 24 min |
| Jul 1, 8:26 PM MDT | Tornado Warning | PUB | Baca | 21 min |
| Jul 1, 8:49 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 26 min |
| Jul 1, 9:02 PM MDT | Flash Flood Warning | PUB | Baca, Prowers | 3 hr |
| Jul 2, 2:22 PM MDT | Special Weather Statement | PUB | Baca | 38 min |
| Jul 2, 2:49 PM MDT | Special Weather Statement | PUB | Prowers | 41 min |
| Jul 2, 3:25 PM MDT | Special Weather Statement | PUB | Prowers | 35 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.